# SDR AALA20151029004

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 947, RBL 50.  REPAIRED IAW SRM 53-00-51-2R PROCEDURE 1, SRM 53-70-51-2R-5, SRM 51-20-01-0G, SRM 51-40-02 & DWG 147A0000.
